BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item:

Title: Representations of Inverse Functions by the Integral Transform with the Sign Kernel
Authors: Yamada, Masato
Matsuura, Tsutomu
Saitoh, Saburou
Keywords: Inverse Function
Reproducing Kernel
Sobolev Space
Sign Function
Integral Transform
Solution Method of General Equations
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 2, (2007), 161p-168p
Abstract: In this paper we give practical and numerical representations of inverse functions by using the integral transform with the sign kernel, and show corresponding numerical experiments by using computers. We derive a very simple formula from a general idea for the representation of the inverse functions, based on the theory of reproducing kernels.
Description: Mathematics Subject Classification: Primary 30C40
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num2-2007-161p-168p.pdf161.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License